# SDR SWAA2022031028406

- Difficulty date: June 9, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 41,428 hours, 24,654 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT TRIM ON TOP FLOOR PANEL 120CF AT STA 500D LBL 24 TO RBL 24 HAS CORROSION. / VERIFIED AND REPLACED FWD CARGO TRIM ON TOP OF FLOOR PANEL 120CF AT STA 500D P/N 453A1611-9 ATAG WN9445 IAW AIPC 25-52-10-01.
